# SDR SWIA202163642

- Difficulty date: October 15, 2021
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N796SK
- Make and model: Cndair CL600*
- Aircraft serial: 10300
- Aircraft time: 31,024 hours, 19,111 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SILL HAS MULTIPLE SPOTS OF CORROSION FROM FS985 TO FS1000   (C CHECK RO 01-05-2022)   REMOVED AND REPLACED LH FLOOR SILL @ STA. 985-1000 IAW REO 670-53-61-2007 REV A DATED 2021-11-23 . REF CONTINUATION CARD FOR WORK PERFORMED. SKYWEST 51-900-1002-SKY COMPLIED WITH. M-337 COMPLIED WITH. NO CHANGE WEIGHT AND BALANCE.
